MathSciNet Relay Station
MathSciNet bibliographic data
MR937242 16A28 (16A12 16A38 16A72)
Chuang, Chen-Lian $*$-differential identities of prime rings with involution. Trans. Amer. Math. Soc. 316 (1989), no. 1, 251–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement